# SDR WRLA2009192

- Difficulty date: July 9, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 64,647 hours, 11,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TPE, MAINTENANCE DISCOVERED A WORN HOLE AT FUEL TANK ACCESS DOOR PANEL 638CB.  REFERENCE EGAT NRC U05066.  REPAIRED HOLE PER EGAT EI NUMBER W2009A57B-698.
